# SDR AALA201703069004

- Difficulty date: March 5, 2017
- Submitted: March 8, 2017
- Operation: Air carrier
- Aircraft: N724UW
- Make and model: Airbus A319-112
- Aircraft serial: 1122
- Aircraft time: 47,950 hours, 28,555 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Warning Message
- Condition: False Activation
- Location: Avionics Smoke
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AVIONICS SMOKE MESSAGE AT LANDING, NO SMOKE OR FUMES NOTED. FIRE DEPT CHECKED OUT ACFT, AND NOTED NO ISSUES. CLEANED AVIONICS EQUIPMENT VENTILATION FILTER IAW AMM 21-26-43. RESET AVIONICS SYSTEM AND BITE CHECKS GOOD.
